# SDR HEEA064773

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102305
- Condition: Malfuncitoned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC ON 123.05.  PERFORMED PRELIMINARY INSPECTION.   FOUND EXCESSIVE CORROSION ON CHASIS AND INSIDE COVERS.  CLEANED CORROSION.  ADJUSTED SIGNAL TO SQUELCH AND TRANSMIT POWER, ALSO ADJUSTED FREQUENCY.  NAMEPLATE IS UNREADABLE AND POWER OUT WEAK.
